Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Missed periods last month. Having sex using withdrawal method. Chances of pregnancy?

I gave birth to my daughter on october ,2012. however, since then i have been getting my period in december on the 10, january on the 18 and i have not gotten my period for february. could i be pregnant again? my husband and i are sexually active and have been using the withdrawal method can you please enlighten me as to what can cause this? or is it normal
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Withdrawal method has a high failure rate when compared to the use of condoms and other methods. Based on your menstrual history, your cycle has been varying for a week and if this date has been surpassed, you should test for pregnancy. You may take a HPT with afresh early morning sample of urine or go for the blood test along with a trans-vaginal sonogram to confirm/exclude pregnancy. Hope this helps. Take care.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor